# SDR AALA202408071661

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Glazed
- Location: Zone 800
- Component: Bottle, Ratier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 833 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE GUAGE GLAZED. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-22-14.
